# SDR HALA0100160

- Difficulty date: July 5, 2001
- Submitted: August 2, 2001
- Operation: Air carrier
- Aircraft: N153AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46708
- System (JASC): 3200 · Landing Gear System
- Part: Pin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LAS - FLT 3 - FOUND LEFT MLG TRUCK SWIVEL PIN APPEARS TO BE COMING OUT ON INBOARD SIDE OF TRUCK.  JACKED AIRCRAFT, REINSTALLED PIN PR MM 32-12-01.  NO FURTHER ACTION REQUIRED PER TULSA TECH.  (M)
